Applied Stochastic Models in Business and Industry

Cover image for Vol. 26 Issue 6

November/December 2010

Volume 26, Issue 6

Pages 639–808

  1. Research Articles

    1. Top of page
    2. Research Articles
    3. Discussions
    4. Rejoinders
    5. Research Articles
  2. Discussions

    1. Top of page
    2. Research Articles
    3. Discussions
    4. Rejoinders
    5. Research Articles
  3. Rejoinders

    1. Top of page
    2. Research Articles
    3. Discussions
    4. Rejoinders
    5. Research Articles
  4. Research Articles

    1. Top of page
    2. Research Articles
    3. Discussions
    4. Rejoinders
    5. Research Articles
    1. Optimal server allocation in general, finite, multi-server queueing networks (pages 705–736)

      J. MacGregor Smith, F. R. B. Cruz and T. van Woensel

      Version of Record online: 18 NOV 2009 | DOI: 10.1002/asmb.813

    2. Exchangeable claim sizes in a compound Poisson-type process (pages 737–757)

      Ramsés H. Mena and Luis E. Nieto-Barajas

      Version of Record online: 27 NOV 2009 | DOI: 10.1002/asmb.814

SEARCH

SEARCH BY CITATION